# SDR SWIA200514861

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 26,193 hours, 36,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T OPEN OR CLOSE.  REPLACED BROKEN BELLCRANK.  OPERATIONAL CHECKS GOOD IAW 52-11-00.
